MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 02/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for no known device problem.The customer is concerned with results obtained being inaccurate.The expected fasting blood glucose test result range is 100 to 146mg/dl.The customer did report symptoms of being unconscious on a previous event.Customer had no symptoms at the time of the call.Medical attention is reported as a result of the previous and reported symptoms.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 10/18/2017 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :233mg/dl date:(b)(6) 2018 time:04:30pm non-fasting, result 2 :203mg/dl date:(b)(6) 2018 time:01:13pm non-fasting, result 3 :384mg/dl date:(b)(6) 2018 time:12:13pm fasting, result 4 :283mg/dl date:(b)(6) 2018 time:09:07am fasting, result 5 :306mg/dl date:(b)(6) 2018 time:05:41am fasting.Customer is not concerned with these results because her insulin pump is broken.Customer is not happy with this meter at all because she feels it is just inaccurate.Customer called saying her blood sugar is not being read accurately on this meter.Customer first called to complain about an e-3 error, walked customer through how to correctly work the meter and run a blood test and customer got a result of 244mg/dl non-fasting.Customer was not testing properly; she was holding the meter horizontal at times.Customer is aware that her blood sugar should be reading higher now because her insulin pump is broken.Customer is concerned that all the readings are inaccurate because she is comparing the meter to her cgm.Asked customer to verify which readings in her meters memory she was concerned with, but she could not pinpoint a particular reading.Past event: customer had an episode of low blood sugar.Customer was unconscious and so the paramedics were called.Paramedics read her blood sugar as 26mg/dl.Paramedics gave her a dextrose iv in the ambulance.When customer was conscious, she said she refused to go to the er and she stayed home.Customer does not recall date of event or what her blood sugar was when the paramedics went away, but she felt better.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7344824
Report Number1000113657-2018-00314
Device Sequence Number11197786
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2433
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1